MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX; DURAMATRIX COLLAGEN DURA SUBSTITUTE

COLLAGEN MATRIX, INC. DURAMATRIX; DURAMATRIX COLLAGEN DURA SUBSTITUTE
Model Number CDSM22
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial surgery for a chiari malformation with duramatrix on (b)(6) 2024.The patient was brought back on (b)(6) 2024 for a csf leak due to "graft failure".It was noted during the revision surgery the duramatrix graft had a tear.Customer believes tear was from the initial surgery.The clinician reported a surgical delay but the time of delay was not provided, only that the patient was brought back to do a shunt and revise the initial chiari malformation surgery.It was also reported that a dural sealent adherus was used.Adherus is not a collagen matrix, inc.Product.No issues on adverse events reported after revision surgery.No further information provided on patient status or patient outcome.
 
Additional Manufacturer Narrative
Additional quality control testing of reserve product showed the product met acceptance criteria for visual inspection, thermal transition temperature testing and suture pull out strength testing.

Brand Name
DURAMATRIX
Common Device Name
DURAMATRIX COLLAGEN DURA SUBSTITUTE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key19615809
Report Number2249852-2024-00011
Device Sequence Number6112421
Product Code GXQ
UDI-Device Identifier00813954020204
UDI-Public(01)00813954020204(17)260331(10)2303221022
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040888
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberCDSM22
Device Catalogue NumberCDSM22
Device Lot Number2303221022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale